Follow
Marcin Krzywkowski
Marcin Krzywkowski
Mathematician, Research Fellow at the University of Johannesburg
Verified email at uj.ac.za - Homepage
Title
Cited by
Cited by
Year
Bounds on the vertex–edge domination number of a tree
B Krishnakumari, YB Venkatakrishnan, M Krzywkowski
Comptes rendus mathematique 352 (5), 363-366, 2014
462014
On the hat problem, its variations, and their applications
M Krzywkowski
Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica 9 (1), 55-67, 2010
262010
Trees having many minimal dominating sets
M Krzywkowski
Information Processing Letters 113 (8), 276-279, 2013
212013
On trees with total domination number equal to edge-vertex domination number plus one
B Krishnakumari, YB Venkatakrishnan, M Krzywkowski
Proceedings-Mathematical Sciences 126, 153-157, 2016
192016
Double outer-independent domination in graphs.
M Krzywkowski
Ars Comb. 134, 193-207, 2017
172017
Domination stability in graphs
NJ Rad, E Sharifi, M Krzywkowski
Discrete Mathematics 339 (7), 1909-1914, 2016
152016
2-outer-independent domination in graphs
N Jafari Rad, M Krzywkowski
National Academy Science Letters 38, 263-269, 2015
152015
Hat problem on a graph
M Krzywkowski
Mathematica Pannonica 21, 3-21, 2010
152010
Hat problem on a graph
MP Krzywkowski
University of Exeter, 2012
142012
A more colorful hat problem
M Krzywkowski
142011
A characterization of trees with equal 2-domination and 2-independence numbers
C Brause, MA Henning, M Krzywkowski
Discrete Mathematics & Theoretical Computer Science 19 (Graph Theory), 2017
12*2017
On the hat problem on the cycle c7
M Krzywkowski
Int. J. Contemp. Math. Sciences 5 (43), 2137-2148, 2010
122010
Hat problem on the cycle C4
M Krzywkowski
International Mathematical Forum 5 (5), 205-212, 2010
122010
Total domination stability in graphs
MA Henning, M Krzywkowski
Discrete Applied Mathematics 236, 246-255, 2018
112018
On trees with double domination number equal to 2-domination number plus one
M Krzywkowski
Houston Journal of Mathematics 39 (2), 427-440, 2013
112013
A modified hat problem
M Krzywkowski
Commentationes Mathematicae 50 (2), 2010
112010
2-bondage in graphs
M Krzywkowski
International Journal of Computer Mathematics 90 (7), 1358-1365, 2013
102013
Graphs with few total dominating sets
M Krzywkowski, S Wagner
Discrete Mathematics 341 (4), 997-1009, 2018
92018
Outer-2-independent domination in graphs
M Krzywkowski, DA Mojdeh, M Raoofi
Proceedings-Mathematical Sciences 126, 11-20, 2016
92016
On the restrained Roman domination in graphs
NJ Rad, M Krzywkowski
Colourings, Independence and Domination-CID, 2015
92015
The system can't perform the operation now. Try again later.
Articles 1–20